# SDR IPXA09556682

- Difficulty date: July 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 19,273 hours, 13,277 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113N163677
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING I/B UPPER FIXED T/E SKIN, LWR SURFACE LATERAL SUPPORT JUST FWD OF LANDING GEAR SUPPORT BEAM, FWD LWR EDGE CHAFED FROM WIRE BUNDLE, 8 INCHES O/B OF I/B EDGE OF BEAM, WBL 78.5.  REPAIRED PER ATS ER 09-3406 AND UPS EO B757-5720-34217-A.
